# SDR 99UAL900033

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Door 2r
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP AT DOOR 2R IS TORN AND THE CONNECTOR IS RIPPED OFF.  ALSO, THE COVER IS MISSING.  *S/D*  REPAIRED AND CHECKS OK.
